Alert archive / New Hampshire / Red Flag Warnings in 2016

Red Flag Warning 3, NWS Gray, ME

April 19, 2016

NWS Gray, ME issued this red flag warning at Apr 19, 2016, 3:10 AM EDT. It took effect at Apr 19, 2016, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2016, 3:10 AM EDT (07:10 UTC)
In effect from
Apr 19, 2016, 12:00 PM EDT
Expired
Apr 19, 2016, 8:00 PM EDT
In force
8 hr
Issued by
NWS Gray, ME

The text

As transmitted.

047 
WWUS81 KGYX 190710
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
310 AM EDT TUE APR 19 2016

...HIGH FIRE DANGER IN SOUTHWEST NEW HAMPSHIRE...

.A COLD FRONT CROSSING NEW HAMPSHIRE HAS FAILED TO BRING MUCH IN
THE WAY OF RAINFALL TO THE AREA. AS A RESULT SURFACE FUELS
REMAIN DRY. AFTERNOON TEMPERATURES CLIMBING TO NEAR 60
WILL PRODUCE RELATIVE HUMIDITIES NEAR 25 PERCENT AND COMBINE WITH
GUSTY NORTHWEST WINDS TO CREATE POTENTIAL FOR RAPID AND
UNCONTROLLED FIRE GROWTH.

NHZ007-011-191515-
/O.UPG.KGYX.FW.A.0003.160419T1600Z-160419T2300Z/
/O.NEW.KGYX.FW.W.0003.160419T1600Z-160420T0000Z/
SULLIVAN-CHESHIRE-
310 AM EDT TUE APR 19 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST NEW
HAMPSHIRE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 007 SULLIVAN AND FIRE 
  WEATHER ZONE 011 CHESHIRE.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON

* RELATIVE HUMIDITY...AS LOW AS 24 PERCENT.

* TEMPERATURES...IN THE MID 50S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NHZ015-191515-
/O.NEW.KGYX.FW.W.0003.160419T1600Z-160420T0000Z/
WESTERN AND CENTRAL HILLSBOROUGH-
310 AM EDT TUE APR 19 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST NEW
HAMPSHIRE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A RED FLAG
WARNING FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM EDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 015 WESTERN AND CENTRAL 
  HILLSBOROUGH.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* TEMPERATURES...IN THE MID 50S.

* LIGHTNING...NONE EXPECTED.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LEGRO
3 follow-up statements
661 
WWUS81 KGYX 191449 AAA
RFWGYX

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
1049 AM EDT TUE APR 19 2016

...HIGH FIRE DANGER IN SOUTHWEST NEW HAMPSHIRE...

.A COLD FRONT CROSSING NEW HAMPSHIRE HAS FAILED TO BRING MUCH IN
THE WAY OF RAINFALL TO THE AREA. AS A RESULT SURFACE FUELS REMAIN
DRY. AFTERNOON TEMPERATURES CLIMBING TO NEAR 60 WILL PRODUCE
RELATIVE HUMIDITIES NEAR 25 PERCENT AND COMBINE WITH GUSTY
NORTHWEST WINDS TO CREATE POTENTIAL FOR RAPID AND UNCONTROLLED
FIRE GROWTH.

NHZ007-011-015-200000-
/O.CON.KGYX.FW.W.0003.160419T1600Z-160420T0000Z/
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
1049 AM EDT TUE APR 19 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST NEW HAMPSHIRE...

* AFFECTED AREA...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER 
  ZONE 011 CHESHIRE AND FIRE WEATHER ZONE 015 WESTERN AND 
  CENTRAL HILLSBOROUGH.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* TEMPERATURES...IN THE LOWER 60S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
422 
WWUS81 KGYX 191926
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT TUE APR 19 2016

...HIGH FIRE DANGER IN CENTRAL AND SOUTHERN NEW HAMPSHIRE AND
SOUTHWEST MAINE...

.LITTLE RAIN HAS FALLEN IN THESE AREAS RECENTLY. AS A RESULT
SURFACE FUELS REMAIN DRY. AFTERNOON TEMPERATURES CLIMBING TO NEAR
60 DEGREES WILL PRODUCE RELATIVE HUMIDITIES NEAR AT OR BELOW 20
PERCENT. WHILE WINDS WILL ONLY 10 TO 20 MPH THESE COMBINED WITH
THE VERY DRY CONDITIONS WILL CREATE THE POTENTIAL FOR RAPID AND
UNCONTROLLED FIRE GROWTH.

NHZ007-011-015-201200-
/O.NEW.KGYX.FW.A.0004.160420T1600Z-160421T0000Z/
/O.CON.KGYX.FW.W.0003.000000T0000Z-160420T0000Z/
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
326 PM EDT TUE APR 19 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST NEW HAMPSHIRE...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR
EXTREMELY DRY CONDITIONS AND NORTHWEST WINDS...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER
WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER 
  ZONE 011 CHESHIRE AND FIRE WEATHER ZONE 015 WESTERN AND 
  CENTRAL HILLSBOROUGH.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE MID 50S TO UPPER 60S.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MEZ018-NHZ003>006-008>010-012-013-201200-
/O.NEW.KGYX.FW.A.0004.160420T1600Z-160421T0000Z/
INTERIOR YORK-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-EASTERN HILLSBOROUGH-
INTERIOR ROCKINGHAM-
326 PM EDT TUE APR 19 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR CENTRAL
AND SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FIRE WEATHER
WATCH FOR CRITICAL FIRE WEATHER CONDITIONS...WHICH IS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE 
  WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 
  SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... 
  FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 
  BELKNAP... FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 
  012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR 
  ROCKINGHAM AND FIRE WEATHER ZONE 018 INTERIOR YORK.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...IN THE UPPER 50S TO LOWER 60S.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
355 
WWUS81 KGYX 200010
RFWGYX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
810 PM EDT TUE APR 19 2016

...HIGH FIRE DANGER IN CENTRAL AND SOUTHERN NEW HAMPSHIRE AND
SOUTHWEST MAINE...

.LITTLE RAIN HAS FALLEN IN THESE AREAS RECENTLY. AS A RESULT
SURFACE FUELS REMAIN DRY. WEDNESDAY AFTERNOON TEMPERATURES
CLIMBING TO NEAR 60 DEGREES WILL PRODUCE RELATIVE HUMIDITIES NEAR
AT OR BELOW 20 PERCENT. WHILE WINDS WILL ONLY 10 TO 20 MPH THESE
COMBINED WITH THE VERY DRY CONDITIONS WILL CREATE THE POTENTIAL
FOR RAPID AND UNCONTROLLED FIRE GROWTH.

NHZ007-011-015-200900-
/O.EXP.KGYX.FW.W.0003.000000T0000Z-160420T0000Z/
/O.CON.KGYX.FW.A.0004.160420T1600Z-160421T0000Z/
SULLIVAN-CHESHIRE-WESTERN AND CENTRAL HILLSBOROUGH-
810 PM EDT TUE APR 19 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS
FOR CENTRAL AND SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE... 
...RED FLAG WARNING HAS EXPIRED FOR CRITICAL FIRE WEATHER
CONDITIONS FOR SOUTHWEST NEW HAMPSHIRE...

* AFFECTED AREA...FIRE WEATHER ZONE 007 SULLIVAN...FIRE WEATHER 
  ZONE 011 CHESHIRE AND FIRE WEATHER ZONE 015 WESTERN AND 
  CENTRAL HILLSBOROUGH.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* TIMING...WEDNESDAY AFTERNOON AND EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...UPPER 50S TO LOWER 60S.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MEZ018-NHZ003>006-008>010-012-013-200900-
/O.CON.KGYX.FW.A.0004.160420T1600Z-160421T0000Z/
INTERIOR YORK-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-EASTERN HILLSBOROUGH-
INTERIOR ROCKINGHAM-
810 PM EDT TUE APR 19 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER CONDITIONS
FOR CENTRAL AND SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE...

* AFFECTED AREA...FIRE WEATHER ZONE 003 NORTHERN GRAFTON...FIRE 
  WEATHER ZONE 004 NORTHERN CARROLL...FIRE WEATHER ZONE 005 
  SOUTHERN GRAFTON...FIRE WEATHER ZONE 006 SOUTHERN CARROLL... 
  FIRE WEATHER ZONE 008 MERRIMACK...FIRE WEATHER ZONE 009 
  BELKNAP... FIRE WEATHER ZONE 010 STRAFFORD...FIRE WEATHER ZONE 
  012 EASTERN HILLSBOROUGH...FIRE WEATHER ZONE 013 INTERIOR 
  ROCKINGHAM AND FIRE WEATHER ZONE 018 INTERIOR YORK.

* WINDS...NORTHWEST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* TEMPERATURES...UPPER 50S TO LOWER 60S.

* IMPACTS...FIRES MAY SPREAD RAPIDLY AND UNCONTROLLABLY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this red flag warning went out at Apr 18, 10:30 PM EDT, 4 hours 40 minutes earlier.

Area forecast discussion, Apr 18, 10:30 PM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1030 PM EDT MON APR 18 2016

.SYNOPSIS...
A COLD FRONT DROPPING SOUTH OUT OF CANADA WILL BRING CLOUDS AND
RAIN SHOWERS TO THE REGION TONIGHT. HIGH PRESSURE RETURNS TUESDAY
AND REMAINS IN PLACE THROUGH THURSDAY. ANOTHER COLD FRONT WILL
MOVE THROUGH ON FRIDAY BRINGING ANOTHER CHANCE OF SHOWERS...
FOLLOWED BY HIGH PRESSURE AGAIN FOR THE WEEKEND.

&&

.NEAR TERM /TONIGHT/...
1030PM UPDATE...
MADE A FEW ADJUSTMENTS TO TEMPERATURE AND DEWPOINT TRENDS. AREAS
GETTING RAINFALL HAVE SEEN DEWPOINT RISE INTO THE LOW 40S. ALSO
ADJUSTED FORECAST PRECIPITATION AMOUNTS AS A GOOD 0.2 INCHES OR SO
HAS ALREADY FALLEN WITH THIS IN SOME AREAS.

745PM UPDATE...
HAVE ADJUSTED HOURLY PRECIPITATION CHANCES TO REFLECT LATEST
TRENDS. RAIN HAS FILLED IN FROM NORTHERN NEW HAMPSHIRE TO AUGUSTA
THOUGH STILL HAVE NOT HAD A LOT IN THE WAY OF ACCUMULATION YET.
SHOULD SEE THIS AREA GET A LITTLE HEAVIER AND SHIFT SLIGHTLY
SOUTHWARD AS IT TRACKS ACROSS THE AREA TONIGHT. ALSO CHANGED
WORDING TO RAIN AS OPPOSED TO SHOWERS AS IT WILL BE A FAIRLY
STEADY RAIN FOR MOST OF US EVEN IF IT IS LIGHT.

515PM UPDATE...
RAIN FINALLY STARTING TO FILL IN ON RADAR ACROSS NORTHERN PARTS
OF THE AREA. THIS IS ALL IN ASSOCIATION WITH A SHORTWAVE TROUGH
DROPPING SOUTHEAST OUT OF QUEBEC BEHIND THE FRONT WHICH IS
CURRENTLY STALLING FROM SOUTHERN VERMONT THROUGH THE CONCORD AREA
TO WHERE IT MET THE SEA BREEZE JUST INLAND OF THE MAINE COASTLINE.
HAVE MADE SOME ADJUSTMENTS TO DEWPOINT FORECAST AS ALTHOUGH
MOISTURE LEVELS ARE HIGHER THAN THE PAST SEVERAL DAYS MODELS STILL
OVERDOING IT A LITTLE BIT. ADJUSTED HOURLY PRECIPITATION CHANCES
AND TOTAL QPF BASED ON LATEST THINKING WHICH CONTINUES TO BE THAT
THE BEST CHANCE OF RAIN AND BEST PRECIPITATION AMOUNTS WILL BE
FROM NORTHERN NEW HAMPSHIRE SOUTHEAST INTO SOUTHWEST MAINE ALONG
THE TRACK OF THIS SHORTWAVE TROUGH. SHOULD SEE SOME PRECIPITATION
FILLING IN OVER COASTAL NEW HAMPSHIRE BY MORNING AS A SURFACE LOW
DEVELOPS AND TRACKS EASTWARD ALONG THE FRONT.

ORIGINAL DISCUSSION...
MOSTLY BROKEN CLOUD DECKS ARE BEING REPORTED ACROSS THE AREA AS
PRECIPITATION ECHOES CONTINUE TO APPEAR ON THE RADAR. AGAIN ONLY
KMWN SHOWS PRECIPITATION REACHING THE GROUND AT THIS TIME SO MOST
OF THIS IS VIRGA. HOWEVER...FORECAST SOUNDING INDICATE THIS SHOULD
BE CHANGING WITH RAIN SHOWERS TRULY ARRIVING IN THE MOUNTAINS AND
FOOTHILLS SHORTLY. OVERNIGHT LOWS WILL RANGE FROM THE LOWER 30S
NEAR JACKMAN TO THE LOWER 40S OVER THE COASTAL PLAIN.

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...
545PM UPDATE...
AFTER COORDINATION WITH NEW HAMPSHIRE OFFICIALS A FIRE WEATHER
WATCH WILL BE ISSUED FOR SOUTHWEST NEW HAMPSHIRE TUESDAY. THIS
AREA WILL BE THE LEAST LIKELY TO SEE RAINFALL TONIGHT AND WILL
HAVE DRY AIR AND INCREASING NORTHWEST WINDS ON TUESDAY. HAVE
UPDATED THE FORECAST TO REFLECT A LITTLE LOWER HUMIDITY AND
SLIGHTLY HIGHER WIND SPEEDS. CONDITIONS WILL BE BORDERLINE FOR
MEETING RED FLAG CRITERIA BUT WITH HOW DRY IT HAS BEEN LATELY THE
DECISION HAS BEEN MADE TO HIGHLIGHT THE THREAT. WILL BE ABLE TO
MAKE A MORE CONFIDENT FORECAST ONCE WE SEE WHERE IT RAINS TONIGHT.
FIRE OFFICIALS HAVE SUGGESTED IT WILL TAKE AT LEAST 0.25 INCH OF
RAIN TO SUBSTANTIALLY REDUCE THE FIRE THREAT AT THIS POINT AND
THAT AMOUNT OF RAINFALL IS UNLIKELY IN JUST ABOUT THE WHOLE AREA.

ORIGINAL DISCUSSION...
LIGHT PRECIPITATION WILL REACH SOUTHERN SECTIONS MUCH LATER
TONIGHT...AFTER DARK AT LEAST...AND WILL CONTINUE OVERNIGHT. THE
MAIN BATCH MOVES THROUGH BY 4 AM OR SO WITH VERY LIGHT
DRIZZLE/SHOWERS POSSIBLE A FEW MORE HOURS. FOG LOOKS LIKELY AND
LOW CEILINGS WILL BE SLOW TO RISE INITIALLY IN THE MORNING. GUSTY
NW WINDS SHOULD STAY IN THE 20-25 MPH RANGE. DOWNSLOPING WINDS
WILL HELP CLEAR OUT CLOUDS AND CONTRIBUTE TO WARMING TEMPERATURES.
HIGHS SHOULD REACH THE 50S AREA WIDE WITH MID TO UPPER 50S FARTHER
SOUTH AND IN THE SUNNIER LOCATIONS.

WINDS DIMINISH THROUGHOUT THE DAY AS HIGH PRESSURE MOVES IN MORE
FULLY FROM THE WEST. CLEAR SKIES...LIGHTER WINDS...AND COLD AIR
ADVECTION WILL DRIVE TEMPERATURE DOWN IN NH AND WESTERN MAINE
WHERE WILL SEE READINGS BELOW FREEZING. MID TO UPPER 30S ARE MORE
LIKELY ALONG THE COAST.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
RATHER QUIET EXTENDED PERIOD. HIGH PRESSURE DOMINATES THE WEATHER
THROUGH THURSDAY. A COLD FRONT WILL MOVE THROUGH ON FRIDAY AND
WILL BE THE PRIMARY WEATHER CONCERN FOR THE EXTENDED. TEMPERATURES
AHEAD OF THE FRONT SHOULD WARM CONSIDERABLY. MOST LOCATIONS SHOULD
SEE TEMPERATURES AT OR ABOVE 70F DEGREES. MODELS ARE ALSO
INDICATING SOME DECENT INSTABILITY AHEAD OF THE FRONT. THIS COULD
RESULT IN SOME ISOLATED THUNDERSTORMS AS WELL AS SCATTERED
SHOWERS. HIGH PRESSURE QUICKLY RETURNS ON SATURDAY AND REMAINS IN
PLACE FOR THE REMAINDER OF THE FORECAST PERIOD.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
SHORT TERM...AREA OF RAIN MOVES ACROSS THE REGION TONIGHT WITH THE
MOST LIKELY AREA OF MVFR VISIBILITY IN RAIN BEING FROM WHITEFIELD
TO AUGUSTA AND ROCKLAND. WILL EVENTUALLY SEE CEILINGS LOWER TO
MVFR FOR MUCH OF THE AREA WITH IFR POSSIBLE ALONG THE MAINE COAST
AS THE RAIN FILLS IN TONIGHT WHILE WESTERN NEW HAMPSHIRE MAY EVEN
STAY VFR. WILL PROBABLY SEE CLOUDS LINGER OVER THE MAINE COAST
INTO MID TO LATE MORNING TUESDAY BEFORE BREAKING UP. SHOWERS
POSSIBLE DURING THE AFTERNOON TUESDAY AS ANOTHER WAVE DROPS
THROUGH THE AREA. THERE WILL BE A SLIGHT CHANCE OF A THUNDERSTORM
AS WELL... WITH THE BEST CHANCE AT AUGUSTA.

LONG TERM...EXPECT VFR CONDITIONS FOR THE MAJORITY OF THE LONG
TERM PERIOD. THE EXCEPTION WILL BE FRIDAY WHEN A COLD FRONT MOVES
THROUGH. TAF SITES COULD SEE PERIOD OF MVFR/IFR CONDITIONS IN
RAIN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
SHORT TERM...HAVE DROPPED THE SCA FOR SEAS AS MOST OF THE OUTER
WATERS ARE BELOW 5 FT.

LONG TERM...NO FLAGS EXPECTED.

&&

.FIRE WEATHER...
545PM UPDATE...
AFTER COORDINATION WITH NEW HAMPSHIRE OFFICIALS A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR SOUTHWEST NEW HAMPSHIRE WHERE A WETTING
RAIN IS UNLIKELY TONIGHT AND CONDITIONS WILL REMAIN DRY ON
TUESDAY. NORTHWEST WINDS BEHIND THE DEPARTING WAVE WILL BE
INCREASING AS WELL... INCREASING THE THREAT OF RAPID FIRE SPREAD.
WILL BE ABLE TO MAKE A MORE CONFIDENT FORECAST AFTER TONIGHT'S
RAINFALL PANS OUT.

ORIGINAL DISCUSSION...
A SOUTHWARD SAGGING FRONT WILL BRING INCREASING MOISTURE LEVELS
TO THE REGION. RELATIVE HUMIDITY VALUES WILL REMAIN MODERATE INTO
TUESDAY AS A RESULT. AREAS OF RAIN SHOWERS ARE LIKELY LATER THIS
AFTERNOON AND INTO THE OVERNIGHT HOURS. WETTING RAINS LOOK MOST
LIKELY IN THE MOUNTAINS AND FOOTHILLS. FOR THE SECOND HALF OF THE
WEEK...DRIER AIR MOVES IN BEHIND THE FRONT ALONG WITH GUSTY NW
WINDS. RELATIVE HUMIDITY VALUES DROP TO AROUND 30 PERCENT BY MID
WEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR NHZ007-011.
MARINE...NONE.

&&

NEAR TERM UPDATE...KIMBLE
Hazardous weather outlook, Apr 18, 2:52 PM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
252 PM EDT MON APR 18 2016

MEZ007>009-012>014-018>028-NHZ001>015-191900-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
252 PM EDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-191900-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
252 PM EDT MON APR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:26 PM EDTFire Weather WatchGYX11 hr

Nearby

Red Flag Warnings in New Hampshire, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.